MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA GLUCOSE HK GEN. 3; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS COBAS INTEGRA GLUCOSE HK GEN. 3; HEXOKINASE, GLUCOSE
Catalog Number 04404483190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The integra 400 plus analyzer serial number was (b)(6).
 
Event or Problem Description
There was an allegation of discrepant results for 3 patient samples tested for cobas integra glucose hk gen.3 on a cobas integra 400 plus analyzer.Patient 1 initial result was 19 mg/dl.Since the result was low, the sample was repeated twice with results of 109 mg/dl.On (b)(6)2024 patient 2 initial result was 4.0 mg/dl.The repeat result was 86 mg/dl.On (b)(6)2024 patient 3 initial result was 1.0 mg/dl.The repeat result was 86 mg/dl.
 
Additional Manufacturer Narrative
The customer has not provided any additional information for the investigation.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS INTEGRA GLUCOSE HK GEN. 3
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19820347
Report Number1823260-2024-02148
Device Sequence Number12932589
Product Code CFR
UDI-Device Identifier04015630920297
UDI-Public04015630920297
Combination Product (Y/N)Y
Initial Reporter CountryMX
PMA/510(K) Number
K061048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04404483190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/04/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown